MathSciNet Relay Station
MathSciNet bibliographic data
MR2803287 (2012d:34132) 34E10 (26A33 34A08)
Kadem, Abdelouahab; Baleanu, Dumitru Homotopy perturbation method for the coupled fractional Lotka-Volterra equations. Romanian J. Phys. 56 (2011), no. 3-4, 332–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement